# SDR DALA2025120508917

- Difficulty date: November 30, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 62,138 hours, 44,602 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Pin
- Condition: Broken
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATO- APPROX 80KTS DUE TO PREDICTIVE WINDSHEAR WARNING.   FOUND COAXIAL CABLE PIN BROKEN. REPLACED SAME. OPS NORMAL.(7952152)
